# SDR UALA2013041702634

- Difficulty date: April 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 61,904 hours, 23,519 cycles
- Engine: Iae V2527A5
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IGNITION A FAULT DISPLAYED ON UPPER ECAM SCREEN.   SECOND START ATTEMPT WAS GOOD.  REPLACED IGNITER, EXCITER AND LEAD.
